# SDR CALA0800663

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Cracked
- Location: Bs 360 S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE STATION 360 FRAME BETWEEN S-8 AND S-9 AIR CONDITIONING (A/C) BRACKET MOUNT HOLE CRACKED.  REPAIRED FRAME AT BODY STATION 360 BETWEEN S-8 AND S-9 PER EA 624-53-002CAL AND EC/RA 5310-04793.
